# SDR ERKR200100122

- Difficulty date: May 14, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B05002185
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF CRACKED OUTBOARD FLANGE OF UPPER PARTIAL FRAME, STA 806 S-18L.  REPAIR OF CRACKED OUTBOARD FLANGE OF 65B05002-185 UPPER PARTIAL FRAME AT STA 806 (FWD EDGE OF L2 DOOR FRAME), STRINGER 18L.  CONSISTS OF REMOVING AND DISCARDING 65B05002-4 RADIUS FILLER, TRIMMING OUT THE CRACK, INSTALLING A NET FIT FILLER AND AN INTERNAL DOUBLER PER ECRA 3203-53-038-2.
